Pain in left arm and shoulder 1 month after receiving the H1N1 flu shot
When i received the H1N1 flue shot instantly my neck and arm hurt very much, they said it would go away and its normal, which it did after 2 weeks, i took some advil.
Then i started gettting pains in my shoulder and my left arm (upper part arm) shoulder is constantly aching especially when i am sitting,its at the top to middle part of shoulder, I am not sure if its something to do with getting the h1n1 shot or if its a pinched nerve, i have been taking advil but its not working and this is a daily thing i cant take it anymore..
Any ideas on what it might be...
While we expect flu shots to be safe and problem free, such is not always the case.
There is a lot of foreign material (contaminants) in there that your body may or may not overreact to.
It sounds like your system has kicked in a response to whatever in the swine flu shot it doesn't like.
Time and massage and icing of the area is all I know of to make the pain and reaction go away.
It's -possible- the needle actually hit a small nerve, and that can mess you up, but that's kind of like finding a needle in a haystack.
But for the most part, you got stuck with a tiny weapon filled with potentially toxic ingredients. Many bodies are just fine with this. For whatever reason, yours really didn't like it, and hasn't yet relaxed about it.
Ice pack it, self massage it, drink extra water to help move things through, make sure your Vitamin D level is up, and all that will speed up the body realizing it's ok to dial down the defensive measures.----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com